MAUDE Adverse Event Report: Intera Oncology INTERA; Pump, Infusion, Implanted, Programmable

Intera Oncology INTERA; Pump, Infusion, Implanted, Programmable
Model Number AP-03000H
Medical Device Problem Codes Material Integrity Problem (2978); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was no flow to the pump, resulting in additional surgery.The patient was implanted with an intera 3000 hepatic artery infusion pump.During a pump refill procedure on an unknown date, all 30 ml of medication was returned, indicating no flow.Imaging revealed that the catheter was twisted around a suture within the pump pocket.The surgeon opened the pump pocket and unraveled the catheter.The catheter was flushed using a special bolus needle to confirm that it was not occluded, and the pump was re-sutured into the pocket.The troubleshooting resolved the observed catheter twisting.The patient was scheduled for a hepatic arterial perfusion scintigraphy (haps) scan in a few days and a pump refill the following week.
 
Additional Manufacturer Narrative
Section b3: date of event estimated using the date when boston scientific first became aware of the complaint.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.

Brand Name
INTERA
Common Device Name
Pump, Infusion, Implanted, Programmable
Manufacturer (Section D)
Intera Oncology
180 wells avenue, ste 300a
newton MA 02459
Manufacturer (Section G)
MEDICAL DEVICE INTERMEDIATE INC
110 forbes blvd
mansfield MA 02048
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50933395
Report Number2124215-2026-51686
Device Sequence Number10749732
Product Code LKK
UDI-Device Identifier00850014110147
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP-03000H
Device Catalogue NumberAP-03000H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown